# SDR ASAA2023031342352

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 45,814 hours, 13,531 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 106310453
- Part serial: UNJ45424
- Condition: Faulty
- Location: #2 Engine
- Part time: 66,401 hours, 24,565 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUNG ENGINE START ON ENGINE 2, START LEVER RAISED AND VERY LITTLE FUEL FLOW, NO LIGHT OFF, RAN QRH AND MOTORED ENGINE PER QRH. SECOND ATTEMPTED SELECTED RIGHT IGNITION START AND SUCCESSFUL ENGINE START. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE IGNITION EXCITER LEFT OPS CHECK GOOD PER B737-800 AMM 74-11-00-800-811-F00.
